# SDR CA010627053

- Difficulty date: June 25, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech 95-A55
- Aircraft time: 3,610 hours
- Engine: Cont IO470L
- Propeller: Mcauly 2AF36C39
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: MS2001426
- Condition: Failed
- Location: Wing
- Part time: 630 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON MPI IT WAS FOUND THAT 2 OF 4 WING BOLTS FAILED INSPECTION. IT WAS THANDETERMINED TO CHANGE ALL THE BOLTS. LOG ENTRY INDICATES BOLTS WERE LAST CHANGED IN 1992. THER IS NO RECORD OF BOLT INSPECTION SINCE THAT TIME ALTHOUGH INSPECTION IS CALLED FOR AFTER 5 YEARS.
